# SDR AALA20130323008

- Difficulty date: March 13, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 36,417 hours, 14,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBOARD TO FLOORBEAM FASTENERS AT STATION 328, RIGHT BUTTLINES 14 TO 30.  INSTALLED STRAP PER SRM 53-10-51-2R-8.
